Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    0
  • views
    434

1 week before Accutane

Frangipani832

301 views

So...this is the horrible week of waiting before I can start my Accutane treatment. :( I stopped taking the Minomycin as told 3 days ago. And have been on nothing since. The result? Loads of new whiteheads, red bumps, inflammation, redness, painfulness, itchiness, bumpiness etc. - just great! :l Oh God, if this is only 3 days into this awful week of waiting, what on earth is my acne going to be like by the end of the week??!! *cringes at the thought and shudders* I don't know if I can survive a week of being a pizza-face again!! :( *bursts into tears* Oh well...*sighs*
 



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×